# SDR ASAA2016010414637

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,635 hours, 2,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014790
- Condition: Malfunctioned
- Location: Rt Ram Air
- Part time: 3,837 hours, 1,249 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, GOES OUT WITH MASTER CAUTION RESET. ACFT GROUNDED.  REPLACED RT PACK RAM AIR EXHAUST ACTUATOR REF AMM 21-51-27, OPS CHECK GOOD.
